J.-T. Lim

Articles in Scholarly Journals [Incomplete List]

  1. Improvability of assembly systems I: Problem formulation and performance evaluation
    Mathematical Problems in Engineering, vol. 6, no. 4, pp. 321–357, 2000
  2. Improvability of assembly systems II: Improvability indicators and case study
    Mathematical Problems in Engineering, vol. 6, no. 4, pp. 359–393, 2000
  3. Asymptotic performance characteristics of CSMA and CSMA?CD?CSMA/CD networks
    Mathematical Problems in Engineering, vol. 2, no. 3, pp. 191–198, 1996
  4. Analysis of nonlinear systems with time varying inputs and its application to gain scheduling
    Mathematical Problems in Engineering, vol. 2, no. 3, pp. 199–204, 1996
  5. Bottlenecks in serial production lines: A system-theoretic approach
    Mathematical Problems in Engineering, vol. 2, no. 3, pp. 233–276, 1996
  6. Performance analysis of multi-hop wireless packet networks
    Mathematical Problems in Engineering, vol. 3, no. 1, pp. 53–74, 1996
  7. Improvability theory for assembly systems: Two component—one assembly machine case
    Mathematical Problems in Engineering, vol. 3, no. 2, pp. 95–171, 1996
  8. On adaptive control of mobile slotted aloha networks
    Mathematical Problems in Engineering, vol. 1, no. 1, pp. 89–93, 1995